MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH HF-CABLE, BIPOLAR; ELECTRICAL-ONLY MEDICAL DEVICE CONNECTION CABLE, REUSABLE

OLYMPUS WINTER & IBE GMBH HF-CABLE, BIPOLAR; ELECTRICAL-ONLY MEDICAL DEVICE CONNECTION CABLE, REUSABLE
Model Number WA00014A
Medical Device Problem Codes Intermittent Continuity (1121); Disconnection (1171)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 09/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1 establishment name: (b)(6).Based on the results of the investigation, and since the device was not returned for evaluation, the event was not confirmed, and the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor the field performance of this device.
 
Event or Problem Description
It was reported that during a transurethral resection of bladder tumor, electricity did not flow as much as usual, and at some point, began to flow again.When electricity started flowing, no other operations were being performed, only tissue was being scraped.The procedure completed without delay; the irrigation liquid was thought to be saline.Upon observing the bladder interior post-surgery, it was found that tissue in the area where the sheath was had been burned white.Follow up information indicated that treatment for the burn was performed and additionally that the malfunction was caused by disconnection of the cable.Despite multiple attempts to clarify the severity of the burn, the treatment, and the patient outcome, no details were obtained.

Brand Name
HF-CABLE, BIPOLAR
Common Device Name
ELECTRICAL-ONLY MEDICAL DEVICE CONNECTION CABLE, REUSABLE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25754930
Report Number9610773-2026-04808
Device Sequence Number10427184
Product Code FAS
UDI-Device Identifier04042761076449
UDI-Public04042761076449
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120418
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA00014A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2025
Initial Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3002807798-02/23/2026-00
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ESG-400 / SERIAL NO. (B)(6); LOOP ELECTRODE; WA2T43WA OPTICAL TUBE 4MM /SERIAL NO. (B)(6)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown